# SDR SWIA201439343

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 30,440 hours, 25,061 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DISAGREE WARNING WHEN HANDLED WAS SELECTED UP.   ASSOCIATED NOSE DOOR WARNING DUE TO NOSE GEAR REMAINING DOWN.  RAN QRH AND DIVERTED.  NO FURTHER INCIDENT.  R & R NLG PRIORITY VALVE, NLG SELECTOR VALVE AND 3B HYDRAULIC PUMP IAW AMM.
